# SDR DALA2022092806360

- Difficulty date: September 25, 2022
- Submitted: September 28, 2022
- Operation: Air carrier
- Aircraft: N3759
- Make and model: Boeing 737832
- Aircraft serial: 30815
- Aircraft time: 68,398 hours, 25,301 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8911400) DURING INSPECTION FOUND 4 EMERGENCY SIGNAL LIGHT INOP BY THE EXIT L/T FWD AND AFT WINDOW AND 1 R/T FWD/BOTTOM EXIT WINDOW LIGHT INOP. R/R L/T BOTTOM BATTERY PACK IAW B737 AMM 33-51. PERFORMED OPS CKS GOOD.
